# SDR CALA2017062601996

- Difficulty date: June 26, 2017
- Submitted: June 26, 2017
- Operation: Air carrier
- Aircraft: N19136
- Make and model: Boeing 757224
- Aircraft serial: 29285
- Aircraft time: 73,357 hours, 15,917 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Dirty
- Location: R4 Door
- Stage of operation: TX
- How discovered: C
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

DOOR 4R SLIDE ARMED LIGHT WILL NOT ILLUMINATE. CLEAN GIRT BAR AND AREA. CHK OPS FOR ARM AND DISARM PER AMM 25 -66-001.  OPS CHK NORMAL.
